# SDR FXTA20110405005

- Difficulty date: June 4, 2010
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N141ME
- Make and model: Piper PA-31-350
- Aircraft serial: 318152117
- Aircraft time: 20,079 hours
- Engine: Lyc TIO540J2BD
- Engine time: 631 hours
- Propeller: Mcauly B3DF36C526
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Mount
- Part number: 70456
- Condition: Cracked
- Location: Rt Engine
- Part time: 631 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN ENGINE INSPECTION TECHNICIAN DISCOVERED THE RT LOWER ENGINE/TURBO MOUNT BOLT LOOSE.  AFTER REMOVING THE BOLT IT WAS DISCOVERED THE TURBO MOUNT BOSS CRACKED AND BROKEN IN SEVERAL PIECES.
